# SDR AALA20111208DEN02

- Difficulty date: December 8, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 5,318 hours, 2,011 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DEN - INFLIGHT SEA-DFW.  CREW REPORTED WITH ALL FOUR WING TANK BOOST PUMP SWITCHES ON, FUEL IS BURNING OUT OF LEFT TANK FASTER THAN RIGHT CAUSING A FUEL IMBALANCE.  EMERGENCY DECLARED FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FUEL CROSSFEED ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
